# SDR FDEA2018091852548

- Difficulty date: September 15, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 81,374 hours, 17,680 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA713013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI INSPECTION PER EA 1-5330-T0342358 PART1 P9 NO DAMAGE WAS NOTED TO FUSELAGE FRAMES. HOWEVER, DAMAGE TO FRAME SHEAR TIE BETWEEN LONGERON L51L AND L50L AND ALSO BETWEEN LONGERON L50L AND L49L WAS NOTED. REPLACED DAMAGED SHEAR TIE IRW EA 1-5330-T0342358 P2.
